# SDR 2007FA0000664

- Difficulty date: June 28, 2007
- Submitted: July 25, 2007
- Operation: General aviation
- Aircraft: N5544N
- Make and model: Cessna 182R
- Aircraft serial: 18267782
- Engine: Cont O470*
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Spring Assy
- Part number: 07416302
- Condition: Cracked
- Location: Axel Fitting
- Part time: 14,045 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NDI OF MAIN LANDING GEAR SPRING ASSY, THE RT FITTING WAS FOUND CRACKED.  DURING WFPT FOR ASTM E1417.  PART WAS REPLACED WITH A SERVICEABLE UNIT.  SUSPECT CRACK WAS DUE TO CORROSION BETWEEN THE SPRING AND ALUMINUM FITTING.  (K)
